On the Mixed Littlewood Conjecture and continued fractions in quadratic fields

Research output: Contribution to journalArticlepeer-review


We show how a recent result by Aka and Shapira on the evolution of continued fractions in a fixed quadratic field implies a strengthened form of the classic result of de Mathan and Teulié on the Mixed Littlewood Conjecture.
Original languageEnglish
Pages (from-to)1-10
Number of pages11
JournalJournal of Number Theory
Early online date10 Dec 2015
Publication statusPublished - May 2016

Bibliographical note

© 2015 Published by Elsevier Inc. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this